MathSciNet Relay Station
MathSciNet bibliographic data
MR1748314 (2001c:60088) 60H05 (60G18)
Carmona, Philippe; Coutin, Laure Intégrale stochastique pour le mouvement brownien fractionnaire. (French) [Stochastic integration with respect to fractional Brownian motion] C. R. Acad. Sci. Paris Sér. I Math. 330 (2000), no. 3, 231–236.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement